# SDR UIEA2017051500792

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 74,735 hours, 13,608 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A GEAR DISAGREE EICAS,  QRH 14.7- ASSOCIATED STATUS MESSAGE, SYNOPTIC GEAR DISPLAY MISSING NOSE GEAR INDICATION GEAR POSITION,  INDICATED DISAGREE.  PERFORMED FIM TASK 32-61 TASK 809. PSEU GROUND TEST PERFORMED IAW AMM 32-09-03-745-019. GROUND TEST PASSED. MESSAGE CLEARED.
